An infinite-dimensional weak KAM theory via random variables

Diogo A. Gomes, Levon Nurbekyan

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We develop several aspects of the infinite-dimensional Weak KAM theory using a random variables' approach. We prove that the infinite-dimensional cell problem admits a viscosity solution that is a fixed point of the Lax-Oleinik semigroup. Furthermore, we show the existence of invariant minimizing measures and calibrated curves defined on R.
Original languageEnglish (US)
Pages (from-to)6167-6185
Number of pages19
JournalDiscrete and Continuous Dynamical Systems
Issue number11
StatePublished - Aug 31 2016

Bibliographical note

KAUST Repository Item: Exported on 2020-10-01
Acknowledgements: The first author was partially supported by KAUST baseline and start-up funds and KAUST SRI, Center for Uncertainty Quanti cation in Computational Science and Engineering.


Dive into the research topics of 'An infinite-dimensional weak KAM theory via random variables'. Together they form a unique fingerprint.

Cite this